MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 7X25MM (7MM HEAD) STRL BX 1; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SCR BIORCI 7X25MM (7MM HEAD) STRL BX 1; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 7207554
Health Effect - Clinical Code No Information (3190)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw broke while tightening.
 
Additional Manufacturer Narrative
This implant has been used and is broken.The star hex head is undamaged.A portion of the threaded end was not returned.The distal tip and threads have been chewed up and have a diagonal fracture up the threads.This symptom indicates excess force was placed upon the implant.The physical condition indicates difficulty with proper insertion.No root cause related to the manufacturing of this device can be confirmed.

Brand Name
SCR BIORCI 7X25MM (7MM HEAD) STRL BX 1
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7044783
Report Number1219602-2017-01442
Device Sequence Number1186262
Product Code MAI
UDI-Device Identifier03596010426185
UDI-Public(01)03596010426185(17)220605(10)50667836
Combination Product (Y/N)N
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/05/2022
Device Model Number7207554
Device Catalogue Number7207554
Device Lot Number50667836
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1